MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the microcatheter was returned with a stent.The microcatheter shaft was not able to be flushed.A 0.0158" patency mandrel was not able to be advanced further than approximately 10cm from the proximal end.The microcatheter was cut, and a section of what appeared to be catheter polytetrafluoroethylene (ptfe) inner lining was removed.During functional inspection a 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was unable to be advanced fully through the microcatheter.The reported event ¿catheter hub friction' could not be replicated.However, the analysis results are consistent with the reported event.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that when the stent was being delivered into the hub of the microcatheter, excessive resistance was encountered, preventing normal introduction.During analysis, the subject microcatheter was returned with a stent.The microcatheter shaft was not able to be flushed.A 0.0158" patency mandrel was not able to be advanced further than approximately 10cm from the proximal end.The microcatheter was cut, and a section of what appeared to be catheter ptfe inner lining was removed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was unable to be advanced fully through the microcatheter.Based on a review of all available information and the analysis of the returned device it is probable that the catheter shaft was damaged during manipulation of the device during the procedure when resistance was encountered transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the difficulty to transfer the stent.An assignable cause of procedural factors will be assigned to the reported event ¿catheter hub friction' and to the analyzed event 'catheter shaft friction' and ¿catheter ptfe inner lining peeling' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
It was reported that during a procedure for an intracranial aneurysm, when the stent was being delivered into the hub of the subject microcatheter, excessive resistance was encountered, preventing normal introduction.However, the subject catheter was returned for analysis, and the device investigation revealed that the subject catheter had ptfe inner lining peeling.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24513781
Report Number3008881809-2026-00122
Device Sequence Number9746139
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270521(10)25629458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25629458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER)
Patient Age54 YR
Patient SexMale
Patient RaceAsian